Periods getting lighter and lighter and headache con'd
Forum: Mirena IUD Forum
I am 37 and 22 months post. I had light periods on Mirena (after I quit nursing) and light ones since. I thought that eventually they would go back to normal, but instead they are getting lighter and lighter! Maybe a day and a half, with just a tiny bit! This combined with my almost menopausal FSH and progesterone--does this mean my reproductive life is OVER? I wonder if there is anything I can do about it. . .
I'm back on a small dose of progesterone cream, but I'm afraid that might have to do with this MONTH LONG headache with tingling. I went to my primary for a shot that promised to knock the headache out, but it had no effect. Tried a massage and some zinc. Gave up on over the counter stuff. Now I'm on some weird Neurontin trying to get rid of it. Teachers start back tomorrow and I don't know how I'm going to do it with this pain. Seeing neuro again in 3 weeks.
Copyright 1999 - 2015 www.curezone.org
0.150 sec, (1)